# SDR CA190527013

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,764 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472017
- Condition: Failed
- Location: Wow Sensor
- Part time: 9,796 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LANDING GEAR INOP CAUTION ILLUMINATED AND THEN WENT OUT. MAINTENANCE FOUND THE NLG WOW HARNESS AT FAULT (OPEN). THE HARNESS WAS REPLACED, THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190527013)
